Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Suffering from cold, allergy, throat itching, breathing difficulty. Shall i stop taking medicines?

i was suffering form cold, allergy,throat itching etc for a long time.and few times i got some breathing difficulty.so i met a doctor who is a allergy & astma specialist. he asked me to take telekast f everyday night and to have a spray called duonase. after starting these medicine iam completely relieved my sickness.now 2 months i had taken medicines. again doctor asked me to continue these medicines for next 4 months.many are advising to stop this medicins.what shall i do? is there any side effects for these medicins?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
THESE ARE ALL SAFE MEDICINES YOU CAN CONTINUE FOR LONG AND CAN TAKE OFF AND ON AS MANY TIMES AS YOU NEED
BUT THESE CAN PREVENT NOT CURE THE DISEASE
YOU HAVE TO TREAT ALLERGIES AFTER FINDING CAUZSE YOUR ALLERGEOLOGIST CAN TELL YOU THE PROCEDURE
I ADVISE YOU TO APPLY NEOMYCIN H EYE OINTMENT IN NOSE BD AND SEA WATER DROPS 2 DROPS AT NIGHT IN EACH NOSE
THESE CAN BE USED AS PREVENTORS FOR CONTROLLING TH ALLERGIC COLD
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor